Day 5 and it’s getting worse!
The fifth day of my four-month plan to come off Lorazepam and I’m feeling rough!
I have palpitations, I’m stressed, tense and my anxiety is growing. I have this constant dull headache. I’m nauseous, have stomach pains and often feeling a need to be sick. The back of my eyes are heavy, and my mind is fuzzy. My hand is starting to shake again. It’s getting worse!
After years on this drug, I doubt if it is having any beneficial effect. The problem is my body now requires a daily dose of Lorazepam to maintain my so-called normal state. This is an addiction, and this is my addiction.
I now have this daily, and growing battle with myself. With every day that passes, it helps. I know that it will get worse, but the thought of giving up, throwing all this pain, stress and hurt away, for something that is no real release, then having to start all over again, is more than I can contemplate. This is why I think so many with addictions fail; they go through so much pain to give up, and the thought of going through it all again, for many is just too much.
This is what drives me on and I will beat it.
Please comment on anything I have said, or if you have any suggestions, ideas or something that you do and would like to share, then please fill in the form below and Click Send. It will come straight to me. Thank You!
Categories:Dementia Related Post